Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Note on the congruence $ a\sp{p-1}=1$ $ ({\rm mod}$ $ p\sp{2})$

Author: Hans Riesel
Journal: Math. Comp. 18 (1964), 149-150
MSC: Primary 10.06; Secondary 10.03
MathSciNet review: 0157928
Full-text PDF Free Access

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.06, 10.03

Retrieve articles in all journals with MSC: 10.06, 10.03

Additional Information

PII: S 0025-5718(1964)0157928-6
Article copyright: © Copyright 1964 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia